# SDR JJBA202201020002

- Difficulty date: January 2, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,246 hours, 24,483 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621001017
- Part serial: 4484
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 5 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM BACKUP INOPERATIVE ON EICAS IN FLIGHT. R&R HSCU. ADJUSTMENT TEST CARRIED OUT. REPLACED HAS. OPS CHECK SAT.
